# SDR AALA970786

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6823
- Make and model: Boeing 727223
- Aircraft serial: 19701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1348
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - UPPER CHORD ANGLE IN LEFT NR 2 STRUT IS CRACKED AT STA 1348.  REPAIRED CHORD ANGLE PER SRM 51-40-3 PAGES 1 AND 2.  77,504 HOURS.  CYCLES, 52,602.  (X)
